# SDR R61A2024020300066

- Difficulty date: February 3, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N244JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 36,162 hours, 23,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 75 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - UPON REMOVAL OF SHEAR CLIP AT FRAME 75 BETWEEN STRINGER 28R AND 29R NOTED CORROSION ON FRAME.  REMOVED AND REPLACED FRAME 75 BETWEEN STGR 21L-22R. REF EMB SRM 51-40-08.
